# SDR CALA9800054

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD MIDFLAP SKIN CORRODED OUTBOARD OF INBOARD CARRIAGE MOUNT AREA.  A SKIN REPAIR WAS INSTALLED IAW SRM 57-50-4.
